# SDR HYIA20121126002

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 25,602 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Missing
- Location: Torque Link
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING LANDING ROLLOUT, THE AIRPLANE YAWED TO THE RIGHT.  THE PILOT WAS ABLE TO SAFELY TAXI THE ACFT OFF THE RUNWAY.  UPON MX INSPECTION, IT WAS DISCOVERED THAT THE BOLT WAS MISSING FROM THE RT MLG TORQUE LINK AND THAT THE GEAR HAD SPUN 180 DEGREES.  NO STRUCTURAL DAMAGE WAS DISCOVERED ON THE GEAR STRUT OR UPPER TRUNNION.  TORQUE LINK BUSHING, BOLT, AND NUT WERE REPLACED.
